Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The conformal near-Moebius transformations


Authors: Edward Kasner and John De Cicco
Journal: Bull. Amer. Math. Soc. 46 (1940), 784-793
DOI: https://doi.org/10.1090/S0002-9904-1940-07301-X
Cited work: Bull. Amer. Math. Soc., Volume 9, Number 10 (1903), 545--546
MathSciNet review: 0003055
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1940-07301-X